# SDR SWAA2025062473292

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION PSX STRINGER CLIP STA 727E; S-5L HAS CRACKED<[01] REMOVED AND INSTALLED REPLACEMENT STRINGER CLIP AT BS 727E S-5L IAW SRM 51-40-02-0G-0 AND DWG 146A1112 REV C;[02] VERIFIED CORRECTIVE ACTION 1.
